# SDR VTZA97071

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATG135022
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 6529 - CHO-IAD - DURING CRUISE, MADE AN SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS THE RED GEAR HANDLE WARNING LIGHT ILLUMINATED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT UPLOCK MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
